Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 53, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 26, 2014, 6:44 PM EDT for Osceola County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2014, 6:44 PM EDT (22:44 UTC)
- Expired
- Jun 26, 2014, 7:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 77 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 244 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
519 WUUS52 KMLB 262244 SVRMLB FLC097-262315- /O.NEW.KMLB.SV.W.0053.140626T2244Z-140626T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 644 PM EDT THU JUN 26 2014 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN OSCEOLA COUNTY IN FLORIDA * UNTIL 715 PM EDT. * AT 641 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KISSIMMEE AIRPORT...OR NEAR KISSIMMEE...AND MOVING SOUTH AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... CAMPBELL AND WEST LAKE TOHO PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. && LAT...LON 2820 8133 2817 8151 2834 8157 2835 8139 TIME...MOT...LOC 2244Z 346DEG 8KT 2827 8145 $$ WEITLICH
1 follow-up statement
748 WWUS52 KMLB 262315 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 715 PM EDT THU JUN 26 2014 FLC097-262325- /O.EXP.KMLB.SV.W.0053.000000T0000Z-140626T2315Z/ OSCEOLA- 715 PM EDT THU JUN 26 2014 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY HAS EXPIRED... THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 2820 8133 2817 8151 2834 8157 2835 8139 TIME...MOT...LOC 2244Z 346DEG 8KT 2827 8145 $$ WEITLICH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:23 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 26, 3:23 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 323 PM EDT THU JUN 26 2014 .DISCUSSION... TONIGHT...MID TO LATE AFTERNOON STORMS ARE ANTICIPATED INITIALLY WEST OF I-95 AND OVER THE INTERIOR AS BOUNDARY COLLISIONS WL FORCE DEVELOPMENT OF ISOLATED TO SCATTERED ACTIVITY. LTST HRRR RUN CONTINUES TO SHOW A LATE DIURNAL DEVELOPMENT OF THIS ACTIVITY WITH SLY MOTION ASSISTED BY NUMEROUS BOUNDARY COLLISIONS INTO THE EVENING HOURS. A FEW STRONG STORMS WILL OCCUR WITH GUSTY WINDS AND SMALL HAIL THROUGH AROUND 9 PM. FRI-SAT...PRESENCE OF A SFC TROUGH ALONG THE MID ATLC SEABOARD INTO THE CENTRAL FL AREA WL ACT TO SUPPRESS HIGH PRESSURE WELL SOUTH OF THE AREA. DEVELOPMENT OF SCT STORMS EXPECTED ONCE AGAIN BY MID TO LATE AFTERNOON AS SUFFICIENT MOISTURE AND INSTABILITY ARE FORECAST LOCALLY. A CONTINUATION OF N TO NNW STEERING LEVEL WINDS WL KEEP A PERSISTENCE FORECAST IN PLACE WITH LATE DIURNALLY FORCED STORMS...ESPECIALLY OVER THE AREAS SOUTH OF METRO ORLANDO TO LAKE OKEECHOBEE INCLUDING THE TREASURE/SPACE COASTS. COVERAGE WILL BE IN THE MID SCT RANGE WITH SLIGHTLY LOWER AMTS NORTH OF ORLANDO DUE TO SOME DRYING. SUN-WED...(FROM PREV DISC) THE SURFACE RIDGE AXIS REMAINS SOUTH OVER THE SOUTHERN PENINSULA. A WEAK AREA OF SURFACE LOW PRESSURE ALONG THE CAROLINA COAST IS FORECAST BY THE GFS AS WELL AS RECENT DEPICTIONS OF THE ECMWF TO SLOWLY SLIP SOUTHWARD TO ALONG THE GA/FL COAST THROUGH EARLY NEXT WEEK. DEEP LAYER MOISTURE IS FORECAST OVER 2 INCHES ACROSS THE AREA DURING THIS PERIOD. WILL KEEP SCATTERED AFTERNOON/EVENING STORM CHANCES IN THE FORECAST AREAWIDE WITH WARM/MUGGY CONDITIONS CONTINUING. && .AVIATION... THE EAST COAST SEA BREEZE SHOULD INITIATE TS ALNG TO W OF THE I-95 CORRIDOR...AFT 26/21Z SCT IFR TSRAS DVLPG INTERIOR MVG S/SE NR 15KTS. ISOLD IFR TSRAS DVLPG ALNG THE SEA BREEZE W OF KMLB-KOBE MVG S 10TO 15KTS. AFT 26/22Z...ISOLD IFR CIGS/VSBYS IN TSRA...SFC WND G35KTS+...CONTG THRU 27/02Z. AFT 27/02Z...BCMG VFR ALL SITES...SFC WNDS LGT/VRBL. && .MARINE...TONIGHT-FRI...SURFACE RIDGE AXIS JUST SOUTH OF THE WATERS WILL MAINTAIN A LIGHT TO GENTLE OFFSHORE BREEZE. PRIMARY MARINE WX HAZARD WILL BE OFFSHORE MOVING TSTMS IN THE LATE AFTERNOON/EVENING. SEAS 2 FT OR LESS. FRI-FRI NIGHT...HIGH PRESSURE ACROSS THE AREA WITH A WEAK PRESSURE GRADIENT. LIGHT OFFSHORE MORNING WINDS WILL BECOME ONSHORE WITH AFTERNOON SEA BREEZE DEVELOPMENT...BECOMING OFFSHORE AGAIN IN THE EVENING/OVERNIGHT WITH WIND SPEEDS AOB 10 KTS. SEAS AOB 3 FT. PRIMARY MARINE WX HAZARD WILL BE OFFSHORE MOVING TSTMS IN THE AFTERNOON/EVENING. SAT-SUN...THE RIDGE AXIS GETS NUDGED FURTHER SOUTHWARD WITH A WEAK PRESSURE GRADIENT CONTINUING OVER THE AREA. LIGHT OFFSHORE MORNING/EVENING FLOW WITH ONSHORE FLOW SANDWICHED IN BETWEEN EACH DAY IN THE AFTERNOON WITH SEA BREEZE FORMATION. AGAIN WINDS MAINLY AOB 10 KTS. SEAS AOB 3 FT. THE MAIN MARINER HAZARDS WILL CONTINUE TO BE DUE TO SCATTERED THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 94 74 94 / 30 30 30 30 MCO 75 94 75 95 / 30 40 30 40 MLB 74 92 74 91 / 30 40 30 30 VRB 73 92 74 91 / 30 40 30 30 LEE 76 95 77 94 / 30 30 30 40 SFB 76 95 77 96 / 30 40 30 40 ORL 77 95 78 96 / 30 40 30 40 FPR 72 90 72 91 / 30 40 30 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && PUBLIC/MARINE/AVIATION...PENDERGRAST RADAR/IMPACT WEATHER...WIMMER
Hazardous weather outlook, Jun 26, 12:03 PM EDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 1203 PM EDT THU JUN 26 2014 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-262215- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1203 PM EDT THU JUN 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A NORTHWEST WIND WILL DELAY THE EAST COAST SEA BREEZE FORMATION UNTIL EARLY TO MID AFTERNOON. ONCE THE SEA BREEZE HAS FORMED IT WILL PUSH WEST SLOWLY DUE TO A PREVAILING NORTHWEST WIND OF AROUND 10 MPH. INITIALLY SHOWERS AND A THUNDERSTORM OR TWO WILL FORM AT THE COAST. AS THEY MOVE SLOWLY AWAY FROM THE COAST THEY WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING STRIKES AND WIND GUSTS TO 35 MPH. STORMS WILL START DEVELOPING OVER THE INTERIOR FROM SAINT CLOUD TO SANFORD...DELAND AND WEST BY 4 PM IN THE INCREASINGLY MORE UNSTABLE ATMOSPHERE OVER THE INTERIOR. IF THE DEVELOPING STORMS OVER THE INTERIOR TAP INTO THE COOLER AND DRIER AIR ABOVE 10000 FEET THEY WILL HAVE THE POTENTIAL TO BECOME STRONG ENOUGH TO PRODUCE LIGHTNING STRIKES WITH WIND GUSTS OF 50 TO 60 MPH...SMALL HAIL AND LOCALLY HEAVY RAIN BETWEEN 4 PM AND 8 PM. THE INTERIOR STORMS WILL INITIALLY MOVE TO THE SOUTHEAST AT AROUND 10 MPH THEN MORE TO THE SOUTH AS THEY DEVELOP MORE HEIGHT. .THUNDERSTORM IMPACT... .RIP CURRENT IMPACT... THOUGH WAVE CONDITIONS AT THE BEACHES WILL CONTINUE TO BE SUBDUED... A SMALL EAST SWELL AND ASTRONOMICAL TIDAL EFFECTS WILL CAUSE A LOW TO MODERATE RIP CURRENT RISK. THIS RISK WILL PRIMARILY OCCUR ALONG THE VOLUSIA COUNTY BEACHES. CHECK WITH OCEAN RESCUE PERSONNEL BEFORE ENTERING THE ATLANTIC. .MARINE THUNDERSTORM GUST IMPACT... THUNDERSTORMS THAT FORM OVER LAND THIS AFTERNOON WILL MOVE SOUTH TO SOUTHEAST AT 10 TO 15 MPH. STRONG WIND GUSTS OVER 34 KNOTS ARE EXPECTED WITH A FEW OF THESE STORMS. SOME WILL ALSO AFFECT THE INTRACOASTAL WATERS AND NEAR SHORE ATLANTIC. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED AFTERNOON AND EARLY EVENING STORMS WILL CONTINUE ACROSS THE REGION INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY/UPDATE WIMMER
In the hours before
Special weather statement, Jun 26, 6:05 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
605 PM EDT THU JUN 26 2014
FLZ041-045-046-262300-
INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE-
605 PM EDT THU JUN 26 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER NORTHERN ORANGE COUNTY...
SEMINOLE COUNTY...SOUTHERN VOLUSIA COUNTY...
* UNTIL 700 PM EDT.
AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER WEKIWA
SPRINGS STATE PARK...MOVING SOUTH AT 5 TO 10 MPH. ADDITIONAL STRONG
STORMS ARE OCCURRING NEAR SANFORD.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FAIRVIEW SHORES...FERN PARK...FOREST CITY AND
WEKIVA SPRINGS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2878 8142 2883 8142 2884 8141 2890 8117
2862 8100 2850 8150 2879 8156
TIME...MOT...LOC 2204Z 345DEG 6KT 2873 8144
WEITLICHSpecial weather statement, Jun 26, 6:21 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
621 PM EDT THU JUN 26 2014
FLZ053-262300-
OSCEOLA-
621 PM EDT THU JUN 26 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER SOUTHEASTERN OSCEOLA
COUNTY...
* UNTIL 700 PM EDT.
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS AND SMALL HAIL NEAR
YEEHAW JUNCTION...MOVING WEST AT 5 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2786 8111 2786 8087 2782 8087 2782 8088
2774 8088 2773 8087 2765 8087 2764 8113
TIME...MOT...LOC 2221Z 093DEG 6KT 2775 8093
15Special weather statement, Jun 26, 6:32 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
632 PM EDT THU JUN 26 2014
FLZ058-262315-
OKEECHOBEE-
632 PM EDT THU JUN 26 2014
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 55 MPH AND SMALL HAIL OVER SOUTHEASTERN OKEECHOBEE
COUNTY...
* UNTIL 715 PM EDT.
AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 5 MILES EAST
OF TOWN OF OKEECHOBEE...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE OKEECHOBEE...FOUR SEASONS ESTATES AND TAYLOR
CREEK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2714 8069 2719 8075 2719 8078 2720 8079
2720 8082 2716 8086 2716 8087 2750 8093
2753 8069 2712 8068 2712 8069
TIME...MOT...LOC 2231Z 332DEG 10KT 2723 8075
15Special weather statement, Jun 26, 6:32 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 632 PM EDT THU JUN 26 2014 FLZ045-053-262315- ORANGE-OSCEOLA- 632 PM EDT THU JUN 26 2014 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN ORANGE COUNTY... NORTHWESTERN OSCEOLA COUNTY... * UNTIL 715 PM EDT. AT 629 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER KISSIMMEE AIRPORT...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE POINCIANA...CAMPBELL AND OSCEOLA HERITAGE PARK. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 2839 8157 2841 8140 2815 8123 2815 8152 TIME...MOT...LOC 2232Z 337DEG 8KT 2828 8143 WEITLICH
Local storm report, Jun 26, 6:36 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
636 PM EDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL DELEON SPRINGS 29.12N 81.35W
06/26/2014 M0.88 INCH VOLUSIA FL TRAINED SPOTTER
SKYWARN SPOTTER OBSERVED DIME TO NICKEL SIZE HAIL NEAR
INTERSECTION OF SR 40 AND SR 11.
&&
JRCLocal storm report, Jun 26, 6:37 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
637 PM EDT THU JUN 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL OKEECHOBEE 27.24N 80.83W
06/26/2014 M0.70 INCH OKEECHOBEE FL PUBLIC
DIME SIZE HAIL REPORTED IN CITY OF OKEECHOBEE.
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:06 PM EDT | Special Weather Statement | MLB | Orange | 24 min |
| Jun 25, 9:17 PM EDT | Areal Flood Advisory | MLB | Orange | 58 min |
| Jun 26, 5:39 PM EDT | Special Weather Statement | MLB | Lake | 51 min |
| Jun 26, 5:57 PM EDT | Severe Thunderstorm Warning | MLB | Lake | 27 min |
| Jun 26, 6:05 PM EDT | Special Weather Statement | MLB | Seminole | 55 min |
| Jun 26, 6:21 PM EDT | Special Weather Statement | MLB | Osceola | 39 min |
| Jun 26, 6:21 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 39 min |
| Jun 26, 6:32 PM EDT | Special Weather Statement | MLB | Okeechobee | 43 min |
| Jun 26, 6:55 PM EDT | Areal Flood Advisory | MLB | Lake, Orange, Seminole, Volusia | 80 min |
| Jun 26, 6:56 PM EDT | Special Weather Statement | MLB | Volusia | 49 min |
| Jun 26, 7:00 PM EDT | Special Weather Statement | MLB | Okeechobee | 60 min |
| Jun 26, 7:07 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Osceola | 38 min |
| Jun 26, 7:14 PM EDT | Special Weather Statement | MLB | Seminole | 46 min |
| Jun 26, 7:53 PM EDT | Special Marine Warning | MLB | 52 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.